# SDR SWAA2024081324984

- Difficulty date: August 11, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N7869A
- Make and model: Boeing 737-79P
- Aircraft serial: 29365
- Aircraft time: 52,856 hours, 36,314 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MULTIPLE EMERGENCY LIGHTS INOP.<[01] REMOVED AND REPLACED BATTERY BACK JUST FWD OF LH OVER WING EMERGENCY DOOR PER AMM 33-51-06 OPS CHECK GOOD
